hi guys, my cousin sister is having a problem of boils that often appear on the vulva area . she says that these boils come at about maybe 4 of them at one time, when she has them she finds it difficult to wash or even scratch herself though they are itchy and would just burst ooze. she has been to the clinic for several times to do an Hiv test, but negative.she has been on the injection for a couple of 5 years. these boils visit her more often and she has taken the BCO tablets , but nothing seems to stop them . so please is there someone who can recommend a cure for this, and how to treat them, and in need of any other advice please!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
I get pimples that sound similar to her boils. They only started appearing after I got onto birth control pill and are made worse by frequent trips to the gym pool. I guess there is something about the hormone levels and chlorine that makes it worse. Anyway, mine are definitely not from an STD. The most common thing I've read to help prevent them is dabbing a little lavender oil on the skin after bathing. Unfortunately I'm severely allergic to lavender I can't verify that, but it's worth a try. I did find it helped to switch my soap to an antibacterial and clean more thoroughly than I did previously, and wear only cotton panties when they appear.
she has heard form a friend that placing an onion peel or even a potato peel helps, she had tried that but nothing seems to help. she also does not have the STI's as she always get tested, I also think that it has something to do with the injections, and it really hurts to see her in such pains and also the nurses canot tell what is wrong but they always assume that it may be the injection as she had experienced these boils after being on the petogen injection for 2 years.
Yeah I read that the added hormones from birth control forms can cause a sort of acne around the vaginal area. I know the added cleaning helps lower outbreaks for me, but maybe she should see a naturopathic dr who could try alternative means to get rid of them? Maybe try a different sort of birth control?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.